# SDR CA960304012

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Frozen Water
- Location: Brake
- Part time: 546 hours
- Component: Piper
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRAKE REPORTED TO NOT BE CAPABLE OF HOLDING THE AIRCRAFT. INVESTIGATION FOUND THAT THE AIRCRAFT HAD BEEN STORED OUTSIDE DURING FREEZING TEMPS AND THAT AN AMOUNT OF WATER HAD FROZEN IN THE MASTER CYLINDER THUS DEGRADING BRAKING PERFORMANCE. THE MASTER CYLINDER AND BRAKES WERE BLED AND THE AIRCRAFT RETURNED TO SERVICE.
